# SDR GLBA2018011100699

- Difficulty date: January 9, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 37,926 hours, 46,798 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Sheared
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT WHILE TAXING OFF THE RUNWAY,  WHEN RIGHT RUDDER PRESSURE WAS APPLIED, THE CAPTAIN'S RIGHT RUDDER PEDAL ASSEMBLY SHEARED OFF,  FLOPS LOOSE ON THE ASSEMBLY.  R & R THE CAPTAIN'S RT RUDDER PEDAL AND ARM ASSEMBLY IAW MM 27-20-03-201. OPS CHECKED AND RIGGING CHECKED GOOD.
